MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS TAP-ON(DNA) G137; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS TAP-ON(DNA) G137; SCALER, ULTRASONIC
Catalog Number G137
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron jet plus g137, they allege that they have low water flow and the handpiece gets warm to the touch; no injury resulted.
 
Additional Manufacturer Narrative
Evaluation tech: (b)(6).Emh hp; cable, conn/gun cable damaged.Damaged handpiece cable, water control dial is hard to turn, tried different jm with it.Constricting water flow.Worn jet-mate handpiece does not fit flush with handpiece cable.Debris buildup in the water solenoid also restricting water flow cabinet has broken body posts.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Loaner fee has been included in the estimate.No water hose, air hose, power cord received for evaluation, for proper evaluation please sent in all parts that go along with unit.(b)(6).

Brand Name
CAVITRON JET PLUS TAP-ON(DNA) G137
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22165848
Report Number2424472-2025-00069
Device Sequence Number15832757
Product Code ELC
UDI-Device IdentifierD003818721
UDI-PublicD003818721
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG137
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown